# SDR 95ZZZX760

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5358R
- Make and model: Cessna 172F
- Aircraft serial: 17252889
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649543
- Condition: Excess Clearance
- Location: Rocker Boss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR ENGINE INSPECTION FOR AIRCRAFT ANNUAL INSPECTION, LOW COMPRESSION WAS NOTED ON CYLINDER NR 6.  WHEN CYLINDER WAS REMOVED, SEVERE EXCESSIVE CLEARANCE WAS NOTED BETWEEN ROCKER SHAFT AND UNBUSHED ROCKER BOSSES ON A CYLINDER WITH 380 HOURS TT SINCE TCM.  NEW CLEARANCE MEASURED .055 INCH.  ALL OTHER CYLINDERS CHECKED.  NR 2 CYLINDER FOUND WITH .035 INCH CLEARANCE - ALL OTHERS LESS THAN .020 INCH.  INSTALLED 24, PN 22949, BUSHINGS PER TCM SB M73-13 AND C/W AD94-05-05.  HEAVY ACCUMULATION OF BLACK SLUDGE FROM NOSE.  AV-1 LUB.  OIL FLUSHED FROM ENGINE INTERIOR.
